# SDR VNAA202512186006

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N634NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 20,735 hours, 15,998 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: CDSP20197C620
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR FITTING ACCESS 109 (1EA) , BEHIND ACCESS 108 (1EA) , IN FRONT ACCESS 107 (1EA) AND FWD CORNER OF AISLE SIDE (1EA) ON GALLEY 1.   FLOOR FITTING ACCESS 109 (1EA PN:CDSP2019-7C620 ) , BEHIND ACCESS 108 (1EA PN:CDSP2019-7C620), IN FRONT ACCESS 107 (1EA PN:CDSP2019-7C620) AND FWD CORNER OF AISLE SIDE (1EA PN: A661091-1) ON GALLEY 1 WERE REPLACED PER SAFRAN CMM 25-33-96 (1EA PN: A414252-3) AND AISLE SIDE (1EA PN:A414251-1) ON FWD LAVATORY WERE REPLACED PER CMM 25-40-40
